Export 1 results:
Author Title [ Type(Desc)] Year
Filters: First Letter Of Title is O and Author is Canelhas, Á.  [Clear All Filters]
Journal Article
Nogueira, A., Duarte, A. F., Magina, S., Canelhas, Á., et al. (2010). Ofuji's disease - A diagnosis to consider in white patients. European Journal of Dermatology, 20(1), 124 - 125.

Home | Site Map | Contacts | Credits | Privacy & Cookies | Intranet | Social Networks |


rua alfredo allen, 208, 4200-135 porto - portugal | tel +351 220 408 800 | email: info@ibmc.up.pt | © copyright 2010 ibmc